English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 62805/95882 (66%)
造访人次 : 3944330      在线人数 : 679
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻

    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/45991

    题名: Nonlinear asymptotic theory of hypersonic flow past a circular cone
    作者: Chou, Y. T.;Lin, S. C.;Feng, Chao-Kang
    贡献者: 淡江大學航空太空工程學系
    关键词: Approximation theory;Asymptotic stability;Equations of motion;Iterative methods;Nonlinear equations;Shock waves;Supersonic flow;Thermodynamic properties;Taylor-Maccoll equation;Hypersonic flow
    日期: 1998-03
    上传时间: 2013-03-20 16:21:50 (UTC+8)
    出版者: Heidelberg: Springer
    摘要: The hypersonic small-disturbance theory is reexamined in this study. A systematic and rigorous approach is proposed to obtain the nonlinear asymptotic equation from the Taylor-Maccoll equation for hypersonic flow past a circular cone. Using this approach, consideration is made of a general asymptotic expansion of the unified supersonic-hypersonic similarity parameter together with the stretched coordinate. Moreover, the successive approximate solutions of the nonlinear hypersonic smalldisturbance equation are solved by iteration. Both of these approximations provide a closed-form solution, which is suitable for the analysis of various related flow problems. Besides the velocity components, the shock location and other thermodynamic properties are presented. Comparisons are also made of the zeroth-order with first-order approximations for shock location and pressure coefficient on the cone surface, respectively. The latter (including the nonlinear effects) demonstrates better correlation with exact solution than the zeroth-order approximation. This approach offers further insight into the fundamental features of hypersonic small-disturbance theory.
    關聯: Acta Mechanica 130(1-2), pp.1-15
    DOI: 10.1007/BF01187039
    显示于类别:[航空太空工程學系暨研究所] 期刊論文


    档案 大小格式浏览次数



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈